# SDR SWAA2020092217510

- Difficulty date: September 20, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 54,873 hours, 29,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP.  LT INTERIOR EXIT WING SIGN, FWD MOST RT INTERIOR LIGHT, LT OVERWING EXTERNAL LIGHT, AND RT FWD SERVICE DOOR LIGHT.  CHARGED AND PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTS, PER AMM CH 33-51-00.
